Repositório Digital

A- A A+

Magnetoconductivity of a disordered electron system with n orbitals persite

.

Magnetoconductivity of a disordered electron system with n orbitals persite

Mostrar registro completo

Estatísticas

Título Magnetoconductivity of a disordered electron system with n orbitals persite
Autor Magalhaes, Sergio Garcia
Theumann, Alba Graciela Rivas de
Abstract In the absence of a magnetic field, two formally equivalent expressions for the conductivity contribute different sets of Feynman diagrams, due to cancellations. We use this result to calculate the magnetoconductivity of the N-orbital model to 0(1/N) and we show that it coincides with the result for a single-level system.
Contido em Physical review. B, Consensed matter. New York. Vol. 49, no. 8 (Feb. 1994), p. 5691-5694
Assunto Condutividade eletrica
Fisica da materia condensada
Magnetocondutividade
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/104214
Arquivos Descrição Formato
000220105.pdf (444.3Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.